# SDR RAIA0012045

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 11,025 hours, 12,208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Part number: 7003938907
- Condition: Failed
- Location: Cockpit
- Part time: 8,726 hours, 9,695 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

7462-STL-UPON DESCENT INTO PAH CREW REPORTED FUMES IN CABIN. UPON INSPECTION MAINTENANCE FOUND FLIGHT DIRECTOR AS CAUSE OF FUMES, MAINTENANCE REPLACED FLIGHT DIRECTOR.
